# SDR 99ZZZX1973

- Difficulty date: November 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6558C
- Make and model: Piper PA-28R-201T
- Aircraft serial: 28R7803238
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Drive Gear
- Condition: Failed
- Location: Oil Pump
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

DURING LEVEL FLIGHT AT 8,500 FEET, PROPELLER SURGE OCCURRED.  OBSERVED ZERO RPM, ZERO OIL PRESSURE.  SHUT DOWN ENGINE. STOPPED PROPELLER.  GLIDE TO NEAREST AIRPORT 9.8 MILES.  LANDED ON RUNWAY, ROLL OUT TO RAMP AREA.  TEST, NO OIL PRESSURE, NO TACHOMETER.  SUBMITTER SUSPECTED DRIVE GEAR.  TEAR DOWN, REMOVED AND REPLACED.  LEAK CHECK  TEST RUN.  TEST FLY OK.  PART APPEARED OVERTORQUED BY ASSEMBLER AT OVERHAUL.
